Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Hidradenitis suppurativa - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   hi doctor
Doctor :   hi
Doctor :   how can i help you
User :   Iam suffering from hidernitis supporativa
Doctor :   ok
Doctor :   since how long
User :   I heard from local GP that I don't have permanent cure
User :   iam using antibiotics from past 3 months
Doctor :   For Health purposes please provide your Age, Gender, Location, Occupation, Marital status, Height and Weight.
User :   iam suffering from past one year
User :   30 male, bradford, UK, optometrist, single, 1.68m and 68 kgs
User :   could you make it an answer of alternative treatment
User :   before the chat box closes
Doctor :   ok
User :   iam not finding not much relief with present tx
User :   iam getting frequent episodes of recurrence in my armpit
Doctor :   ok
User :   iam not a paid member
Doctor :   Staying healthy, exercising and getting enough sleep may help. If you are overweight, losing weight may help you feel better and decreasing stress also helps some people
User :   so i don't have much time
Question is related to
Diseases and Conditions
Medical Topics
Other doctor chats you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor